Skip Nav

Caffeine + Tylenol = Not Good

A new study has shown that when high doses of caffeine and acetaminophen (such as Tylenol) are taken together, it could lead to liver damage. This combination produces a byproduct enzyme that can be toxic to the liver. Sounds a bit scary, I know. So read on for more details.


It requires more than just taking two Tylenol with your morning cup of coffee to create this toxic effect. It takes excessive amounts of caffeine to produce this reaction - we're talking about 20 cups of coffee! The bad news is that the combination of alcohol and acetaminophen can also damage your liver. So if you are ingesting high amounts of caffeine, acetaminophen, and alcohol, your liver could be at risk. Otherwise, for most people, you don't need to worry. It is interesting to note that many OTC painkillers, like those for migraines, do contain caffeine.

Source & Source

Latest

Download our new Selfie app!

Go to App Store
+